# SDR FDEA201506111770

- Difficulty date: June 11, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197520400
- Condition: Corroded
- Location: Frames 26-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BETWEEN FRAMES 26 - 27 Y953.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM-53-10-16 FIG. 101,   REMOVED AND REPLACED THE SEAT TRACK IAW SRM-53-10-16 PG. 207, FIG. 201.  CAT"A" MAJOR REPAIR.
